# SDR UIEA2014120300626

- Difficulty date: November 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,903 hours, 21,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ADJACENT TO THE LAVATORY A3L FLOOR, ONE EMER LIGHT IS INOPERATIVE IN THE STRIP SECTION.  RECONNECTED LAVATORY A3L FLOOR PATH LAMP IAW AMM 33-51-10.  OPERATIONS CHECKED ON.
